Differential and Integral Equations

Unique continuation property for the KP-BBM-II equation

Youcef Mammeri

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove, by using a method introduced by Constantin [6], that if the solution of the Cauchy problem associated with the KP-BBM-II equation has compact support for all times, then this solution vanishes identically. The only restriction is that the support in the $y$-direction has to be small.

Article information

Source
Differential Integral Equations Volume 22, Number 3/4 (2009), 393-399.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019780

Mathematical Reviews number (MathSciNet)
MR2492827

Zentralblatt MATH identifier
1240.35472

Subjects
Primary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Mammeri, Youcef. Unique continuation property for the KP-BBM-II equation. Differential Integral Equations 22 (2009), no. 3/4, 393--399. https://projecteuclid.org/euclid.die/1356019780.


Export citation